Aa
A
A
Close
Avatar universal
white layer on penis
Hi Dr. Past one month i can c white layer formed on  my penis when i pull my skin back  on penis. When  i wash it morning for the next day it will formed again. I have used Betadine cream for 10 days but no use. I'm not having any pain, itching,bleeding anything. no side effects. Pls help me out.
Cancel
1 Answers
Page 1 of 1
194838 tn?1303432144
Hi,

You need to visit the Doctor, it could be Thrush a yeast infection that some diabetics can get (and many others too). If it is that then it can be treated very easily.

I have no medical experience though, you must get this diagnosed by a Doctor.


Best wishes
Angie
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Do You Have Vascular Disease? Help Us With a User Study - $50 Gift Card!
Start by taking this 2-minute survey that will help us help people with vascular conditions like PAD.

If we’d like to interview you, we’ll reach out via e-mail. Those selected will receive a $50 gift card for their time.
Blank
Diabetes Tracker
Track glucose levels, and other diabetes measurements, symptoms and medications
Start Tracking Now
Blank
Weight Tracker
Track your weight
Start Tracking Now
Recent Activity
406584 tn?1399591666
Blank
10356 commented on 45
16 hrs ago
1236893 tn?1486835591
Blank
gymdandee commented on The Unintended Conseq...
Feb 17
Avatar universal
Blank
Paxiled commented on The Unintended Conseq...
Feb 17
Diabetes - Type 2 Community Resources